Newtonsche Polygone in der Theorie der algebraischen Körper

Ö. Ore

Mathematische Annalen (1928)

  • Volume: 99, page 84-117
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Ore, Ö.. "Newtonsche Polygone in der Theorie der algebraischen Körper." Mathematische Annalen 99 (1928): 84-117. <>.

author = {Ore, Ö.},
journal = {Mathematische Annalen},
pages = {84-117},
title = {Newtonsche Polygone in der Theorie der algebraischen Körper},
url = {},
volume = {99},
year = {1928},

AU - Ore, Ö.
TI - Newtonsche Polygone in der Theorie der algebraischen Körper
JO - Mathematische Annalen
PY - 1928
VL - 99
SP - 84
EP - 117
UR -
ER -

Citations in EuDML Documents

  1. P. Llorente, E. Nart, N. Vila, Decomposition of primes in number fields defined by trinomials
  2. Lhoussain El Fadil, On prolongations of rank one discrete valuations
  3. S. D. Cohen, A. Movahhedi, A. Salinier, Double transitivity of Galois groups of trinomials
  4. Maurizio Monge, A characterization of Eisenstein polynomials generating extensions of degree p 2 and cyclic of degree p 3 over an unramified 𝔭 -adic field
  5. Bernat Plans, Núria Vila, Galois covers of 1 over with prescribed local or global behavior by specialization
  6. J. Herbrand, Le développement moderne de la théorie des corps algébriques

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.